An efficient numerical method for solving coupled Burgers' equation by combining homotopy perturbation and pade techniques

Articles > Article · 2010

Authors: Alev KELLECI, Ahmet YILDIRIM

Numerical Methods for Partial Differential Equations, Journal Indexed in SCI Expanded, International, WoS, 2010, vol 27, pp 982-995

DOI: 10.1002/num.20565

Summary

In this study, we combined homotopy perturbation and Pade techniques for solving homogeneous and inhomogeneous two-dimensional parabolic equation. Also, we apply our combined method for coupled Burgers' equations. The numerical results demonstrate that our combined method gives the approximate solution with faster convergence rate and higher accuracy than using the classic homotopy perturbation method. © 2010 Wiley Periodicals, Inc. Numer Methods Partial Differential Eq 27: 982–995, 2011

View details